Phoenix Rising supports the Millions Missing global day of protest
Phoenix Rising is delighted to support the demands being made in the ME/CFS community’s first-ever global day of protest …
Discuss the article on the Forums.

Take 1/4 tablet if neurological health formula, absolutely whacked on it

Discussion in 'Detox: Methylation; B12; Glutathione; Chelation' started by anniekim, Jun 20, 2011.

  1. anniekim

    anniekim Senior Member

    Messages:
    677
    Likes:
    361
    U.K
    Taken 1/4 tablet of neurological health formula, absolutely whacked on it

    I decided to try the simplified methylation protocol. Living in the UK, I can't find a doctor to help, so tentatively going it alone

    Two and half weeks ago I began taking just a quarter of the neurological Heath formula vitamin supplement every other day. For the first few days I was more sleepy but it did seem to wear off so I decided last Wednesday to increase the dose to 1/4 of the tablet daily and also start the lecithin tablet once daily.

    The last two days I've just been sleeping and sleeping. Fourteen hours at night, then a few hours in the day. I'm obviously reacting to the tablet. I will back off and stop taking it for a few days and then go back to one quarter every other day.

    I obviously need to increase this tablet very slowly; however, what I don't know to do is whether I shouldn't add in the b12 or folates until I can tolerate at least half of the vitamin or concurrently add these slowly in whilst slowly trying to build up my tolerance of the neurological health formula? Any thoughts much appreciated

    Many thanks in advance
     
  2. maddietod

    maddietod Senior Member

    Messages:
    2,644
    Likes:
    2,248
    East Coast, USA
    I have a friend who wants to try the protocol, but is allergic to turmeric and something else in the multi formula. Is it possible that this is your problem?

    Madie
     
  3. Freddd

    Freddd Senior Member

    Messages:
    4,888
    Likes:
    1,330
    Salt Lake City
    Hi Annie,

    If that is the tablet I've looked up it has NAC which can throw some people into a SEVERE folate deficiency in hours with increasingly severe b12 deficiencies to follow. Check the ingredients. The NAC induced deficiencies could set you back years and can do real neurological damage. Any other symptoms starting to increase yet like inflammation, pain, allergies, asthma, nausea, headaches, tingling in extremities etc? It can turn off methylation hard in hours.

    Or does it have folinic or folic acid?
     
  4. anniekim

    anniekim Senior Member

    Messages:
    677
    Likes:
    361
    U.K
    Hi Fredd,

    Thanks for your reply, much appreciated. No, I don't have increased pain (and i do suffer from a lot of pain generally, been a bit better last two months) or headaches, was a bit sniffly yesterday, though. No tingling in the extremities either. The reaction is just severe sleepiness and sleeping for long periods. Until recently I took a B vit complex with folic acid with no problems (stopped that, now I am trying to go on the simplified methylation protocol), so thinking can't be due to folic acid? Another question, what exactly are the symptoms of inflammation, as opposed to increased pain? Never sure about that, thanks.

    Madietodd, thanks for your reply. Have no idea if I'm sensitive to any of the supps in the neurological health formula. have cooked with tumeric with no problems
     

See more popular forum discussions.

Share This Page